MathSciNet Relay Station
MathSciNet bibliographic data
MR2262855 03C64 (03C98 57R99)
Peterzil, Ya'acov; Starchenko, Sergei Computing o-minimal topological invariants using differential topology. Trans. Amer. Math. Soc. 359 (2007), no. 3, 1375–1401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement